# SDR SIMA201808076002

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,918 hours, 27,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Underserviced
- Location: Emergency Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BRAKE LOW PRESSURE MESSAGE DURING FLIGHT.  SERVICED THE EMERGENCY BRAKE ACCUMULATOR.  2400 PSI IAW 32-44-02,  AMBIENT PRESSURE AT 84F.   FIGURE 301 FOR  PRESSURE.  LEAK CHECK PERFORMED AND PASSED.
